Expansion ⏞gis-closed & its lower separation axioms

Omar Yusuf Khattabomar



In this paper, we introduced a new classification of generalized closed sets that are called ultra-generalized s-closed sets named simply - closed sets, and we show the relationship between this new type with other open, and generalized closed sets. We also investigate advanced  - continuous mappings and some of its properties. Furthermore, we discussed some lower -seperation axioms.


⏞gis- closed sets; ⏞gis - continuous mapping; ⏞gis -open mapping; ⏞gis -hoeomorphisim; ⏞gis – separations axioms.

Full Text:



Arhangel’skii, A. V., & Ludwig, L. D. (2001). On α-normal and β-normal spaces. Commentationes Mathematicae Universitatis Carolinae, 42(3), 507–519.

Arya, S., & Nour, T. (1990). Characterizations of s-normal spaces. Indian Journal of Pure and Applied Mathematics, 21, 717–719.

Bhattacharya, P., & Lahiri, B. K. (1987). Semi generalized closed sets in topology. Indian Journal of Mathematics, 29, 373–382.

Cao, J., Ganster, M., & Reilly, I. (2002). On generalized closed sets. Topology and Its Applications, 123(1), 37–46. https://doi.org/10.1016/S0166-8641(01)00167-5

Darwesh, H. M., & Hassan, N. O. (2015). Sg- continuity in topological spaces. Journal of Zankoy Sulaimani - Part A, 17(3), 51–60. https://doi.org/10.17656/jzs.10400

Devi, R., Balachandran, K., & Maki, H. (1997). On generalized α-continuous maps and α-generalized continuous maps. Far East Journal of Mathematical Sciences, 1, 1–15.

Levine, N. (1959). Semi-open sets and semi-continuity in topological spaces. The American Mathematical Monthly, 70, 36–41.

Levine, N. (1970). Generalized closed sets in topological spaces. Rendiconti Del Circolo Matematico Di Palermo, 19, 89–96.

Maheswari, S. N., & Prasad, R. (1978). On 𝛼-irresolute mappings. Tamkang Journal of Mathematics, 22(68), 27–29.

Maki, H., Devi, R., & Balachandran, K. (1993). Generalized α-closed sets in topology. Bulletin of Fukuoka University, 42, 13–21.

Maki, H., Devi, R., & Balachandran, K. (1994). Associated topologies of generalized-closed sets and –generalized closed sets. Memoir of the Faculty of Science Kochi University, 15, 51–63.

Maki, H., Sundaram, P., & Balachandran, K. (1991). On generalized homeomorphismsin topological spaces. Bulletin of Fukuoka University, 30–40.

Mohammed, A., & kahtab, O. (2012). On i α- Open Sets. AL-Rafidain Journal of Computer Sciences and Mathematics, 9(2), 219–228. https://doi.org/10.33899/csmj.2012.163713

Njastad, O. (1965). On some classes of nearly open sets. Pacific Journal of Mathematics, 961–970.

Rani, A., & Balachandran, K. (1997). On regular generalized continuous maps in topological spaces. Kyungpook Math, 37, 305–314.

Sekar, S., & Kumar, G. (2016). On g alpha r closed set in topological spaces. International Journal of Pure and Apllied Mathematics, 108(4). https://doi.org/10.12732/ijpam.v108i4.5

Staum, R. (1974). The algebra of bounded continuous functions into a non-archimedean. Pacific Journal of Mathematics, 50, 169–185.

Stone, M. (1937). Applications of the theory of boolean rings to general topology. Transactions of the AMS - American Mathematical Society, 41, 374–481.

Sundaram, P., Maki, H., & Balanchandran, K. (1991). Semi generalized continuous maps and semi-T1/2 spaces . Bulletin of Fukuoka University, 30–40.

Y. khattab, O. (2022). Upper semi-advanced mappings in a topological spaces. International Journal of Mathematics Trends and Technology, 68(7), 26–33. https://doi.org/10.14445/22315373/IJMTT-V68I7P505

DOI: http://dx.doi.org/10.24042/djm.v6i1.15875


  • There are currently no refbacks.

Copyright (c) 2023 Desimal: Jurnal Matematika

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

  Creative Commons License
Desimal: Jurnal Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.